Regulation as an interpolation problem


Cevik M., Schumacher J.

LINEAR ALGEBRA AND ITS APPLICATIONS, vol.253, pp.311-340, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 253
  • Publication Date: 1997
  • Doi Number: 10.1016/0024-3795(95)00739-3
  • Title of Journal : LINEAR ALGEBRA AND ITS APPLICATIONS
  • Page Numbers: pp.311-340

Abstract

The design of a controller such that the closed-loop system will track reference signals or reject disturbance signals from a specified class is known as the ''servomechanism problem'' or the ''regulator problem.'' We show here that the regulator problem can be looked at as an interpolation problem for a subspace-valued function that can be viewed as a multivariable version of the Nyquist curve. The result is applied to obtain a simple parametrization of all solutions. (C) Elsevier Science Inc., 1997.